Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with Nonspecific colitis, given Flagyl and levaquin, causing extreme nausea and diarrhoea Cause?

diagnosed with Nonspecific colitis . Given Flagyl and levaquin for 10 days. this cause extreme nausea and diareah. Next vist for follow up he told me to take fiber for the Diareah, which i didnt have before, It made me even worse.. caused bleeding pain and fever. Next follow up he says the antibiotics should have taken care of it and wont prescibe anything else. What can i do
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on healthcare magic.
Diarrhea may be antibiotic associated.
Antibiotics cause elimination of protective gut bacteria which leads to loose stools.
Oral probiotic like lactobacillus or saccharomyces scahets can be taken to decrease loose stools.
Consult the doctor for probiotic prescription.
Take sips of oral rehydration to maintain hydration.
Hope I have answered your query.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor